Les endomorphismes k-finis des modules de Whittaker
Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 4, p. 451-477
@article{BSMF_1989__117_4_451_0,
     author = {Zahid, Aboubeker},
     title = {Les endomorphismes $k$-finis des modules de Whittaker},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {117},
     number = {4},
     year = {1989},
     pages = {451-477},
     doi = {10.24033/bsmf.2132},
     zbl = {0737.17005},
     mrnumber = {91h:17010},
     language = {fr},
     url = {http://http://www.numdam.org/item/BSMF_1989__117_4_451_0}
}
Zahid, Aboubeker. Les endomorphismes $k$-finis des modules de Whittaker. Bulletin de la Société Mathématique de France, Tome 117 (1989) no. 4, pp. 451-477. doi : 10.24033/bsmf.2132. http://www.numdam.org/item/BSMF_1989__117_4_451_0/

[1] Bernstein (J.) and Gelfand (S.I.). - Tensor product of finite and infinite dimensional representations of semi-simple Lie algebras, Compositio Math., t. 41, 1981, p 245-285. | Numdam | MR 82c:17003 | Zbl 0445.17006

[2] Bourbaki (N.). - Groupes et algèbres de Lie, chapitres IV, V, VI.

[3] Conze (N.). - Algèbres d'opérateurs différentiels et quotients des algèbres enveloppantes, Bull. Soc. Math. France, t. 102, 1974, p 379-415. | Numdam | MR 51 #10414 | Zbl 0298.17012

[4] Dixmier (J.). - Algèbres enveloppantes, Cahiers scientifiques XXXVII. - Gauthiers-Villars, Paris, 1974. | MR 58 #16803a | Zbl 0308.17007

[5] Duflo (M.). - Représentations irréductibles des groupes semi simples complexes, Lecture Notes in Math., t. 497, 1975, p 26-88. | MR 53 #3198 | Zbl 0315.22008

[6] Jantzen (J.C.). - Einhüllenden Algebren helbeinfacher Lie-Algebren, Ergebbnisse der Mathematik, Berlin Springer, 1983. | Zbl 0541.17001

[7] Joseph (A.). - On the Gelfand-Kirrillov conjecture, for induced ideals in the semi simple case, Bull. Soc. Math. France, t. 107, 1979, p 139-159. | Numdam | MR 80j:17006 | Zbl 0407.17004

[8] Joseph (A.). - The minimal orbit in a simple Lie algebra and its assiciated maximal ideal, Ann. Sci. École Norm. Sup. (4), t. 9, 1976, p 1-30. | Numdam | MR 53 #8168 | Zbl 0346.17008

[9] Joseph (A.). - Kostant's problem and Goldie rank, Lecture Notes in Math., t. 880, 1981, p 249-266. | MR 83m:17006 | Zbl 0468.17004

[10] Joseph (A.) and Stafford (J.T.). - Modules of tʹ-finite vectors over semi simple Lie algebras, London Math. Soc. (3), t. 49, 1984, p 361-384. | MR 86a:17004 | Zbl 0543.17004

[11] Kostant (B.). - On Whittaker vectors, and representation theory, Invent. Math., t. 48, 1978, p 101-184. | MR 80b:22020 | Zbl 0405.22013